# SDR AALA20131224009

- Difficulty date: December 24, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 69,292 hours, 36,271 cycles
- Engine: Pwa JT8D217
- Engine time: 7,963 hours, 4,430 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

STL CREW REPORTED LT ENG COMPRESSOR STALLED & LOSS OF THRUST.  PULLED THE THROTTLE TO IDLE & SHUT IT DOWN, SINGLE ENGINE TIME 17 MINUTES.  EMERGENCY DECLARED FLIGHT RETURNED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT ENG AT STL ON 12/26/2013.  SYSTEM GND CHECKED NORMAL OPERATION OPEN.
